2015 F1

F1 2015 Australian GP Timetable

10428504_803563549678819_14974210224730614_n
2015 F1 World Championship starts once again with Melbourne international circuit at Albert Park; it will be the 20th time that the Australian GP is being held at the Melbourne’s Albert Park Circuit. Officially called the 2015 Formula 1 Rolex Australian Grand Prix, this race will be the first round of the 20-racelong calendar.

FRIDAY 13 MARCH*

TimeEvent
10:30GATES OPEN TO PUBLIC
11:00 - 11:20PENRITE OIL HERITAGE TOURING CARS FIRST RACE
11:30 - 11:45SHANNONS HISTORIC DEMONSTRATION
12:00 - 12:15RAAF ROULETTES
12:30 - 14:00FORMULA ONE FIRST PRACTICE SESSION
14:20 - 14:50MSS SECURITY V8 SUPERCARS CHALLENGE FIRST RACE (30 MINS)
15:00 - 15:20THE ULTIMATE SPEED COMPARISON DEMONSTRATION 2
15:30 - 15:55PORSCHE CARRERA CUP FIRST RACE (10 LAPS)
15:55 16:05RAAF F/A18 JET - AIR DISPLAY
16:30 - 18:00FORMULA ONE SECOND PRACTICE SESSION
18:20 - 18:50MSS SECURITY V8 SUPERCARS CHALLENGE SECOND RACE (30 MINS)
20:00GATES CLOSE

SATURDAY 14 MARCH*

TimeEvent
10:30GATES OPEN TO PUBLIC
11:00 - 11:20SHANNONS HISTORIC DEMONSTRATION
11:35 - 11:55TRACK ACTIVITY
12:10 - 12:30PENRITE OIL HERITAGE TOURING CARS SECOND RACE
12:45 - 13:10PORSCHE CARRERA CUP SECOND RACE (8 LAPS)
13:30 - 13:45RAAF ROULETTES
14:00 - 15:00FORMULA ONE THIRD PRACTICE SESSION
15:20 - 15:55MSS SECURITY V8 SUPERCARS CHALLENGE THIRD RACE
16:05 - 16:20THE ULTIMATE SPEED COMPARISON DEMONSTRATION 3
16:30 - 16:40RAAF ROULETTES
17:00 - 18:00FORMULA ONE QUALIFYING SESSION
20:00GATES CLOSE

SUNDAY 15 MARCH*

TimeEvent
10:30GATES OPEN TO PUBLIC
10:50 - 11:05SHANNONS HISTORIC PARADE
11:15 - 11:35PENRITE OIL HERITAGE TOURING CARS THIRD RACE
11:40 - 11:55FERRARI ROAD CAR PARADE
12.05 - 12.45MSS SECURITY V8 SUPERCARS CHALLENGE FOURTH RACE
12:55 - 13:20PORSCHE CARRERA CUP THIRD RACE
13:35 - 13:50JUNIOR GP CHALLENGE
14:00 - 14:15ULTIMATE SPEED COMPARISON DEMONSTRATION 4
14:30 - 14:40FORMULA ONE DRIVERS PARADE
14:40 - 14:55RAAF ROULETTES
14:45 - 15:10STARTING GRID PRESENTATION
15:10 - 15:20RAAF F/A18 JET AIR DISPLAY
15:30FORMULA ONE PIT LANE OPENS
15:46 - 15:48NATIONAL ANTHEM
15:48QANTAS JET FLYOVER
16:00 - 18:00FORMULA ONE AUSTRALIAN GP (58 LAPS OR 120 MINS)
20:00GATES CLOSE

*PLEASE NOTE THAT THIS TIMETABLE IS SUBJECT TO AMENDMENTS

Facebook Comments
Loading...
Click to comment

Leave a Reply

Your email address will not be published. Required fields are marked *

ThisisF1.com is not affiliated with Formula 1, Formula One Management, Formula One Administration, Formula One Licensing BV or any other subsidiary associated with the official Formula One governing organizations The website is an unofficial website, all names and logos used here are property of their respective owners, more specially FORMULA 1, FORMULA ONE, F1, GRAND PRIX and logos and the wide Curves logo are trademarks of Formula One Licensing BV, a Formula One Group Company. Use or depiction of images or trademarks throughout this website is for illustrative and editorial purposes only. Official Formula One information can be found at www.formula1.com

Copyright © 2015 Thisisf1.com

To Top